# SDR ABXA030098

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,088 hours, 63,913 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED LOWER AFT HOOK FITTING IAW DC-9 MM 56-10-3-5-0002.  OPS CHECKED GOOD.
